Page 1

Detroit’s Trinity International Film Festival SCREENING SCHEDULE August 4-12, 2018

Sunday, August 5, 2018 12:00 noon - 8:00 p.m. Location: The Marlene Boll Theatre Address: 1401 Broadway, Detroit, MI 48226 Time 12:00 noon – 1:30 p.m. 1:45 p.m. – 3:00 p.m. 3:15 p.m. – 4:45 p.m. 5:00 p.m. – 6:30 p.m. 6:45 p.m. – 8:00 p.m.

Filmmakers Q&A Following Screenings DIRECTOR Marcus White II & Katelin Stay Maylum Africa: Through the Eyes Of A Visionaire Timashion Jones Count Time The Movie Jason Kulayd layton Love Espionage – Spy Revenge Charlene Jeter Last Words Anthony Green Filmmakers Q&A FILM TITLE

Monday, August 6, 2018 6:00 p.m. - 9:00 p.m. Location: The Carr Gallery Address: 1505 Woodward, Detroit, MI 48226 Time FILM TITLE 6:00 p.m. – 7:15 p.m. My Life with Rosie 7:15 p.m. 8:45 p.m. Jackson Not Just A Name Thursday, August 9, 2018 6:00 p.m. - 8:30 p.m. Location: The Marlene Boll Theatre Address: 1401 Broadway, Detroit, MI 48226 Time FILM TITLE 12:00 noon – 1:15 p.m. PUSTAK 1:30 p.m. – 3:00 p.m. GOLIATH 3:15 p.m. – 4:30 p.m. Jinnam Kim 6:00 p.m. – 6:30 p.m. 6:30 p.m. – 8:00 p.m. 8:00 p.m. – 8:15 p.m.

LENGTH

COUNTRY

87 mins.

USA

74 mins. 90 mins. 90 mins 75 mins

USA USA USA USA

DIRECTOR Angela Sadler Williamson Harold Welton Filmmakers Q&A

LENGTH 64 mins 90 mins.

COUNTRY USA USA

DIRECTOR Swadhaa R. Singh Dominik Locher Fantastic Vacance Filmmakers Q&A

LENGTH 70 mins. 85 mins. 71 mins.

COUNTRY India Switzerland Korea

30 mins.

USA

83 mins. 15 mins.

USA USA

LENGTH 84 mins. 75 mins. 80 mins. 90 mins. 90 mins.

COUNTRY France Canada USA Canada Canada

Black & Privileged Mark Harris Charlie/”La Vie Magnifique De Charlie” Bobby Huntley Little Church Zachary Cunningham Filmmakers Q&A

Friday, August 10, 2018 10:00 a.m. - 8:30 p.m. Location: The Marlene Boll Theatre Address: 1401 Broadway, Detroit, MI 48226 Time FILM TITLE DIRECTOR 10:00 a.m. – 11:30 p.m. SGT Stubby – An American Hero Richard Lanni 10:45 a.m. – 12:00 noon Ashes Dan Slater 12:15 p.m. – 1:45 p.m. The Wolf Catcher Juan Salas 2:00 p.m. – 3:30 p.m. Roundabout Paul Andrew Kimball 3:45 p.m. – 5:15 p.m. The Last Divide Dillion Garland Filmmakers Q&A 6:00 p.m. – 6:15 p.m. 6:15 p.m. – 6:30 p.m. 6:30 p.m. – 7:00 p.m.

After Ashes The Birthday Affliction

Jesse McAnally Mushad Moore Charles A. Kennedy Jr. Filmmakers Q&A

15 mins. 15 mins. 26 mins.

USA USA USA

7:15 p.m. – 7: 20 p.m. 7:20 p.m. 7:45 p.m. 7: 45 p.m. – 8:05 p.m.

Stephan Just Words Leftovers Returns

Graham Henderson Llia Antonenko Anton Bassey Filmmakers Q&A

5 mins. 25 mins. 20 mins.

USA Russia USA

DIRECTOR Cheta Chukwu Dan Slater Laura Vifer Filmmakers Q&A

LENGTH 110 mins. 70 mins. 12 mins.

COUNTRY Nigeria Canada Spain

Friday, August 10, 2018 12:00 noon - 8:45 p.m. Location: The Carr Gallery Address: 1505 Woodward, Detroit, MI 48226 Time FILM TITLE 12:00 noon – 2:00 p.m. PAYDAY 2:15 p.m. – 3:30 p.m. Ashes 8:30 p.m. – 8:45 p.m. Virtual Love


Saturday, August 11, 2018 10:00 a.m. - 8:00 p.m. Location: The Marlene Boll Theatre Address: 1401 Broadway, Detroit, MI 48226 Time FILM TITLE 10:00 a.m. – 10:40 a.m. A Tale of War 10:45 a.m. – 11:00 a.m. Unreadable Words

DIRECTOR Hossein Jehani Srwsht Abarash Filmmakers Q&A

LENGTH 40 mins. 15 mins.

COUNTRY Iraq Iraq

Lucas Mumm Keisha Suenaga Yuval Shapira Filmmakers Q&A

8 mins. 30 mins. 20 mins.

USA Japan Israel/Romania

11:00 a.m. – 11:10 a.m. 11:10 a.m. – 11:40 a.m. 11:40 a.m. – 12:00 noon

Vienna Cold Feet Babies

12:00 noon – 12:20 p.m. 12:20 p.m. – 12:35 p.m. 12:35 p.m. – 1:00 p.m. 1:00 p.m. – 1:10 p.m. 1:10 p.m. – 1:20 p.m.

No Excuses: When A Trainer Needs A Trainer Tonya Core Eden Ana Pio Candidly Speaking Tinisha Brugnone 7 Planets Milda Baginskaite Help Wanted Kennikki Jones-Jones Filmmakers Q&A

18 mins. 15 mins. 25 mins. 7 mins. 7 mins.

London USA United Kingdom USA

1:30 p.m. – 2:50 p.m.

The Blue Tooth Virgin

Russell Brown Filmmakers Q&A

80 mins.

USA

3:00 p.m. – 3:40 p.m. 3:40 p.m. – 4:00 p.m. 4:00 p.m. – 4:15 p.m.

The Lottery Blood Hero Anonymous Tip

Robert Butler Lorie Mitchell Dtonio Cheatham Filmmakers Q&A

40 mins. 20 mins. 15 mins.

USA USA USA

4:30 p.m. – 4:40 p.m. 4:40 p.m. – 4:50 p.m. 4:50 p.m. – 5:00 p.m. 5:00 p.m. – 5:15 p.m. 5:15 p.m. – 5:25 p.m. 5:25 p.m. – 5:40 p.m.

Justifiable Homicide Stalker Bad Day Run Heads Up Living Seven Whole Days

Tameka Citchen-Spruce Michael Mizzion Smith Melissa Talbot Anthony Green Gregory Dockery Marcellus Cox Phette Hollins & Jason Kulayd Clayton Filmmakers Q&A

8 mins. 7 mins. 12 mins. 12 mins. 7 mins. 15 mins. 20 mins.

USA USA USA USA USA USA USA

15 mins. 8 mins.

Australia USA

Thomas Butcher Filmmakers Q&A

15 mins.

USA

5:40 p.m. – 6:00 p.m. 6:15 p.m. – 6:35 p.m. 6:35 p.m. – 6:45 p.m. 6:45 p.m. – 7:00 p.m.

Deep Storage The Other Side of the Shadows Unlawful

7:15 p.m. – 7:35 p.m. 7:35 p.m. – 7:45 p.m. 7:45 p.m. – 8:00 p.m.

Patiently Faithful Dead Tooth Hideaway

Vikas Patel Laena Bradley Cal Croft Filmmakers Q&A

17 mins. 10 mins. 13 mins.

USA USA Australia

8:15 p.m. – 8:35 p.m. 8:35 p.m. – 8:50 p.m. 8:50 p.m. – 9:20 p.m. 9:20 p.m. – 9:30 p.m.

Slate Ashes Bullies Happy Ending

Nate Hapke Lucie Gillespie Daniel Bydlowski Fernando González Gómez Filmmakers Q&A

20 mins. 15 mins. 30 mins. 5 mins.

USA USA USA Spain

Saturday, August 11, 2018 10:30 a.m. - 1:30 p.m. Location: The Carr Gallery Address: 1505 Woodward, Detroit, MI 48226 Time FILM TITLE 10:30 a.m. – 10:40 a.m. The Confessional 10:40 a.m. – 10:50 a.m. Ode 10:50 a.m. – 11:05 a.m. Chewing-gum 11:05 p.m. – 11:20 a.m. Abide

LENGTH 8 mins. 10 mins. 15 mins. 12 mins.

COUNTRY Ireland London France USA

11:30 a.m. – 11:40 a.m. 11:40 a.m. – 11:45 a.m.

DIRECTOR Shane Conaty Ana Pio Haman FOULADVAND Molly Vernon Filmmakers Q&A LUCY MEI DONG SAVE Iván Sáinz-Pardo The Return of the Prodigal Son Mingi Kim Filmmakers Q&A

10 mins 4 mins.

USA Germany USA

Icons Je Suis (i am) Deleted Scene Small Fish Miss Hong

5 mins. 10 mins. 23 mins. 15 mins. 8 mins.

11:45 a.m. – 11:55 a.m. 12:00 noon – 12:05 p.m. 12:05 p.m. – 12:15 p.m. 12:15 p.m. – 12:45 p.m. 12:45 p.m. – 1:00 p.m. 1:00 p.m. – 1:15 p.m.

Susan Earl Ian Courtney

Ronnie Cramer Faith Strongheart Nicolò Tagliabue Jake Weber & Camron Combs Jong Ki Jeon Filmmakers Q&A

10 mins. USA USA Italy USA Republic of Korea

Detroit's Trinity International Film Festival, 2018  

Screening Schedule

Detroit's Trinity International Film Festival, 2018  

Screening Schedule

Advertisement